Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online
Ask a Urologist   »  

Hematospermia, blood in semen. Doctor advised to have sex or masturbate to clear blood. What should i do?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1998
Answered : 576 Questions
Question
im experiencing hematospermia and am worried. Its been a little over a week since I saw my doctor and still have blood in my semen... He told me to have sex and or masturbate to clear the blood out, but that does not seem to be making it better.. What should I do??
I should have also said that no other symptoms exist and I am not on medication.
Posted Fri, 20 Apr 2012 in Urinary and Bladder Problems
 
 
Answered by Dr. Rajiv goel 11 hours later
Hi,

Thanks for your query.

Usually no cause can be identified for hematospermia. However, hypertension and any urinary tract pathology should be ruled out. You should get ultrasound KUB to rule out any urinary pathology. One of the commom causes is seminal vesiculitis. MRI can be done to rule it out.

I usually treat my patient with a course of fluoroquinolones and alpha blockers. there is nothing much in hematospermia. See your urologist again and get treated.

Hope I have answered your query. Please accept my answer in case you do not have further queries.
Above answer was peer-reviewed by
 
Follow-up: Hematospermia, blood in semen. Doctor advised to have sex or masturbate to clear blood. What should i do? 14 hours later
Ok, thank you. I have an appointment next Thursday December 15th. Is that ok or is this more of an emergengy than that?
 
 
Answered by Dr. Rajiv goel 11 hours later
Hello,

Thank you for writing back.

It is fine. There is no emergency; stay relaxed.

Hope I answered all your questions. Please accept my answer in case you do not have further queries. Wish you Good Health.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor